# SDR TWAA9772003

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 307
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE L-1 DOOR LIGHT EMITTED SMOKE WHEN ILLUMINATED.  REMOVED AND REPLACED BULB, MFG P/N 307.  OPERATIONAL CHECK NORMAL.  (M)
